| Model Number |
90 DEG CURVE LEFT, QUICKPASS LASSO |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Review of this complaint confirmed the event summary code selection.A product history review was performed as required.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing.However, due to the device being returned unpackaged, we are unable to confirm the reported event.As no further investigation was able to be performed no change in harm was identified.Complaint trending for this event will be performed per wi-000100100.
Event or Problem Description
On 09/21/2022, it was reported by a sales representative via sems that a ar-6068-90l quickpass lasso is stuck.This occurred during a case when opened they were unable to feed the wire through the lasso using the wheels.There was no patient effect reported.